The Annals of Mathematical Statistics

The Generalization of Student's Ratio

Harold Hotelling

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 2, Number 3 (1931), 360-378.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177732979

Digital Object Identifier
doi:10.1214/aoms/1177732979

Zentralblatt MATH identifier
0004.26503

JSTOR
links.jstor.org

Citation

Hotelling, Harold. The Generalization of Student's Ratio. Ann. Math. Statist. 2 (1931), no. 3, 360--378. doi:10.1214/aoms/1177732979. https://projecteuclid.org/euclid.aoms/1177732979.


Export citation